Publicações > Artigos em Revistas Internacionais

Taylor's modularity conjecture holds for linear idempotent varieties

Bentz, Wolfram; Sequeira, Luís

Algebra Universalis, 71(2) (2014), 101-107

The “Modularity Conjecture” is the assertion that the join of two nonmodular varieties in the lattice of interpretability types is nonmodular. We establish the veracity of this conjecture for the case of linear idempotent varieties. We also establish analogous results concerning n-permutability for some n, and the satisfaction of nontrivial congruence identities